# SDR AWXA200700606

- Difficulty date: May 6, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 19,920 hours, 7,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53112610200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON CABIN PLATE, FR 16, -Y1379.5.  REPLACED CABIN PLATE, FR 16, -Y1379.5 IAW A319 SRM 51-72-11.
